MathSciNet Relay Station
MathSciNet bibliographic data
MR2131703 (2005k:35298) 35M10 (26A33)
Kilbas, A. A.; Repin, O. A. An analogue of the Bitsadze-Samarskiĭ problem for an equation of mixed type with a fractional derivative. (Russian) Differ. Uravn. 39 (2003), no. 5, 638--644, 719; translation in Differ. Equ. 39 (2003), no. 5, 674–680
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement